# SDR USAA2011122300021

- Difficulty date: December 22, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT 803.  EN-ROUTE, CREW EXPERIENCED A RAW FUEL ODOR AFTER ENGINE START.  REPAIRED FUEL LEAKS IN CENTER TANK NEAR KEEL BEAM, BY RIGHT HAND PACK BAY.
